# SDR 2007UALA01494

- Difficulty date: May 12, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 58,173 hours, 34,303 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Horn
- Condition: Faulty
- Location: Warning System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WARNING HORN CANNOT BE SILENCED WITH BUTTON.      [06-14-07]    REPLACED AURAL WARNING UNIT.
